# SDR SCNA99630

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STATION 454 LBL 56 AT FLANGE SCREW HOLE UPPER AND LOWER SURFACES WAS FOUND TO BE CORRODED.  REMOVED SEAT TRACK IAW DC10 SRM 537000 VOL 1.  INSTALLED SEAT TRACK IAW DC10 SRM 513301 AND DC10 SRM 513101 VOL 2.
